Friday, April 3, 2009


Last night I had to email the School of Music at U of I and postpone/cancel my music ed interview/audition again, for the 12th time. It really shouldn't be a big deal, but it's little things like that that seem to be setting off some really awful mood swings. I hate not feeling like myself. Other beta blocker side effects: freezing cold extremities, suddenly tired, nausea, etc. Lame.

Reading has been significantly harder today. Yesterday I almost felt like my old self in that regard -- went 45 minutes without getting a headache or my eyes feeling tired. A huge improvement from my daily symptoms...back to 5-10 minutes.

It's only been in the last week or so that I've realized that some of my symptoms don't make much sense to people. I've been saying for months that "my eyes feel tired," and finally my mom asked what that meant. I should try to describe it more.

They literally feel heavier, achy; it takes a lot more effort to keep my eyes open; closing my eyes isn't always a great option because of the twitching; it's a lot more difficult to concentrate on conversations or focus on people or whatever I'm looking at; my eyes feel strained, like they've been working for a week without any sleep.

The weather's getting a bit brighter! Got the mail. Yay!

"Action League NOW!"


  1. Kablam was awesome.
    Bah side effects!

  2. Something I could not understand is why your extremities were cold prior to the beta blockers. Does POTS somehow dilate blood vessels?

  3. I'm sure it [my cold extremities] has something to do with Raynaud's, which I've probably had for a few years now. I remember being about 14 and wearing slippers 24/7 for the entire winter.

    For all we know, I could've had POTS then too, just not to the extent that it would limit me at all. Still a bit of a mystery =/